# SDR COMA0360082

- Difficulty date: February 6, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 8,103 hours, 7,117 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

FLIGHT 5771 T/O ABORTED FOR SPOILER CAUTION MESSAGE.COULD NOT DUPLICATE. SPOILER OPERATIONAL CHECK WAS NORMAL.
